# SDR QXEA0201304

- Difficulty date: August 26, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND INBOARD SEAT TRACK X543 HAS A GOUGE IN THE CHANNEL.  REPAIRED IAW RD 8-53-4936.
